×

Found 85 Documents (Results 1–85)

Fine properties of functions from Hajłasz-Sobolev classes \(M_\alpha^p\), \(p > 0\). II: Lusin’s approximation. (English. Russian original) Zbl 1458.46026

J. Contemp. Math. Anal., Armen. Acad. Sci. 52, No. 1, 30-37 (2017); translation from Izv. Nats. Akad. Nauk Armen., Mat. 52, No. 1, 26-37 (2017).
MSC:  46E36 26B35 43A85
PDF BibTeX XML Cite
Full Text: DOI

A descriptive definition of a vector-valued nonlinear integral. (English) Zbl 0851.28006

Nguyen Huu Anh (ed.) et al., Analysis and mechanics of continuous media. Proceedings of an international conference, HoChiMinh City, December 27-29, 1995 in honor of D. D. Ang. HoChiMinh City: Vietnamese Mathematical Society, Publ. HoChiMinh City Math. Soc. 3, 98-102 (1995).
MSC:  28B05 26A39
PDF BibTeX XML Cite

Representation of certain functionals of an integer-valued random measure on the plane. (English. Russian original) Zbl 0687.60051

Theory Probab. Math. Stat. 39, 137-141 (1989); translation from Teor. Veroyatn. Mat. Stat., Kiev 39, 113-116 (1988).
Reviewer: B.Grigelionis
MSC:  60G57 60G60 60H05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field